# SDR ALG2001F00004

- Difficulty date: May 25, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N768AL
- Make and model: Skrsky S76A
- Aircraft serial: 760031
- Engine: Allsn 250C*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 23053299
- Part serial: X146492
- Condition: Corroded
- Location: Engine
- Part time: 1,232 hours
- Component: Turbine, Rroyce, 250C30
- Component part number: 23035128
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED TURBINE FROM FIELD TO REPAIR FOR HIGH FREQUENCY AND VIBES.  REMOVED OUTER COMBUSTION CASE FROM TURBINE TO INSPECT FOR HIGH FREQUENCY AND FOUND 1ST STAGE WHEEL BLADES TO HAVE BEEN ATTACKED BY SULPHADATION.  MFG SHOULD USE THE NEW GENERATION OF COATING TO STOP THIS PROBLEM.
